Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("PERIODIC MEDIUM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 517

  • Page / 21
Export

Selection :

  • and

ANOMALIES DE TRANSMISSION A TRAVERS UN MILIEU STRATIFIE PERIODIQUEDOLLA JP.1980; REV. CETHEDEC; ISSN 0035-2535; FRA; DA. 1980; VOL. 17; NO SPEC. 2EME TRIMESTRE; PP. 107-115; ABS. ENG; BIBL. 7 REF.Conference Paper

HIGHER-ORDER BRAGG COUPLING IN PERIODIC MEDIA WITH GAIN OR LOSS.JAGGARD DL; ELACHI C.1977; J. APPL. PHYS.; U.S.A.; DA. 1977; VOL. 48; NO 4; PP. 1461-1466; BIBL. 11 REF.Article

A VARIATIONAL METHOD TO FIND EFFECTIVE COEFFICIENTS FOR PERIODIC MEDIA. A COMPARISON WITH STANDARD HOMOGENIZATIONVOGELIUS M.1981; LECT. NOTES PHYS.; ISSN 0075-8450; DEU; DA. 1981; VOL. 154; PP. 285-296; BIBL. 5 REF.Conference Paper

SECOND-ORDER COUPLED-MODE EQUATIONS FOR SPATIALLY PERIODIC MEDIA.KONG JA.1977; J. OPT. SOC. AMER.; U.S.A.; DA. 1977; VOL. 67; NO 6; PP. 825-829; BIBL. 11 REF.Article

FOURTH-ORDER BRAGG INTERACTION IN A PERIODIC MEDIUM.SESHADRI SR.1978; PHYS. LETTERS, A; NLD; DA. 1978; VOL. 66; NO 3; PP. 167-169; BIBL. 4 REF.Article

DIFFRACTION DES ONDES ELECTROMAGNETIQUES PAR LES LIMITES DE SEPARATION PERIODIQUES DE FORME ARBITRAIREKARPOV S YU.1978; ZH. TEKH. FIZ.; SUN; DA. 1978; VOL. 48; NO 9; PP. 1774-1781; BIBL. 10 REF.Article

FOCALISATION, PAR DIFFRACTION, DES ONDES DANS DES COUCHES A HETEROGENEITE PERIODIQUEBUTS VA; MACHEKHIN YU P.1977; IZVEST. VYSSH. UCHEBN. ZAVED., RADIOFIZ.; S.S.S.R.; DA. 1977; VOL. 20; NO 7; PP. 1054-1062; ABS. ANGL.; BIBL. 4 REF.Article

MODAL THEORY OF SPATIALLY PERIODIC MEDIA.RUEY SHI CHU; JIN AU KONG.1977; I.E.E.E. TRANS. MICROWAVE THEORY TECH.; U.S.A.; DA. 1977; VOL. 25; NO 1; PP. 18-24; BIBL. 10 REF.Article

ELECTROMAGNETIC WAVE PROPAGATION IN ALMOST PERIODIC MEDIAMICKELSON AR; JAGGARD DL.1979; I.E.E.E. TRANS. ANTENNAS PROPAG.; USA; DA. 1979; VOL. 27; NO 1; PP. 34-40; BIBL. 23 REF.Article

PROPAGATION DES ONDES DE FLOQUET DANS UN MILIEU ELASTIQUE PERIODIQUE AVEC DEFORMATIONS INITIALES HOMOGENESLE MINH KHANH.1981; REV. ROUM. SCI. TECH., SER. MEC. APPL.; ISSN 0035-4074; ROM; DA. 1981; VOL. 26; NO 2; PP. 233-247; BIBL. 11 REF.Article

DIFFRACTION DU SON SUR UNE SURFACE HETEROGENE PERIODIQUEVELIZHANINA KA; GAMULIN AV.1977; AKUST. ZH.; S.S.S.R.; DA. 1977; VOL. 23; NO 1; PP. 41-45; BIBL. 3 REF.Article

COEFFICIENT EFFECTIF D'ABSORPTION D'UNE SURFACE PERIODIQUEMENT HETEROGENE.KURBATOVA GA; RYBAK SA.1978; AKUST. ZH.; SUN; DA. 1978; VOL. 24; NO 4; PP. 619-621; BIBL. 4 REF.Article

INTERACTIONS ACOUSTIQUES DANS LES MILIEUX POSSEDANT DE FAIBLES HETEROGENEITES PERIODIQUES.LANINA EH P; RUDENKO OV; SHMAL'GAUZEN VI et al.1978; AKUST. ZH.; SUN; DA. 1978; VOL. 24; NO 4; PP. 556-562; BIBL. 5 REF.Article

SCATTERING BY PERIODIC METAL SURFACES WITH SINUSOIDAL HEIGHT-PROFILES. A THEORETICAL APPROACH.WHITMAN G; SCHWERING F.1977; I.E.E.E. TRANS. ANTENNES PROPAG.; U.S.A.; DA. 1977; VOL. 25; NO 6; PP. 869-876; BIBL. 24 REF.Article

VECTOR COUPLED-MODE EQUATIONS FOR MODULATED PERIODIC MEDIAJAGGARD DL.1980; PROC. IEEE; ISSN 0018-9219; USA; DA. 1980; VOL. 68; NO 12; PP. 1545-1546; BIBL. 3 REF.Article

CALCUL DU BUCKLING ASSOCIE A UNE EQUATION DE TRANSPORT DE NEUTRONS DANS UN MILIEU PERIODIQUEBOURGAT JF; SENTIS R.1980; RAPPR. RECH., I.N.R.I.A.; FRA; DA. 1980; NO 35; 33 P.; ABS. ENG; BIBL. 7 REF.Serial Issue

FLOQUET THEORY OF BRAGG INTERACTIONS IN AN ACTIVE MEDIUM WITH INDEX MODULATION.SESHADRI SR.1977; CANAD. J. PHYS.; CANADA; DA. 1977; VOL. 55; NO 11; PP. 961-971; ABS. FR.; BIBL. 11 REF.Article

Description moyenne des processus dans les milieux élasto-plastiques périodiquesEHGLIT, M. EH.Mehanika kompozitnyh materialov. 1984, Num 5, pp 825-831Article

QUASIPERIODIC INTERACTION WITH A METAL-INSULATOR TRANSITIONBELLISSARD J; FORMOSO A; LIMA R et al.1982; PHYSICAL REVIEW. B: CONDENSED MATTER; ISSN 0163-1829; USA; DA. 1982; VOL. 26; NO 6; PP. 3024-3030; BIBL. 28 REF.Article

ANALYSE ASYMPTOTIQUE D'EQUATIONS DE TRANSPORT = ASYMPTOTIC ANALYSIS OF TRANSPORT EQUATIONSSENTIS REMI.1981; ; FRA; DA. 1981; PAG. MULT.; 30 CM; BIBL. DISSEM.; TH.: SCI./PARIS 9/1981Thesis

HOMOGENEISATION DES EQUATIONS DE STOKES POUR UN ECOULEMENT EN MILIEU POREUX PERIODIQUENASSIK AHMED ZAKI.1979; ; FRA; DA. 1979; 103 P.: ILL.; 30 CM; BIBL. 4 P.; TH. 3EME CYCLE: MATH., ANAL. NUMER./PARIS 6/1979Thesis

TRANSFERT DE CHALEUR CONVECTIF DANS UN SYSTEME DE SPHERES DEPOSEES DE FACON PERIODIQUEGUPALO YU P; POLYANIN AD; RYAZANTSEV YU S et al.1979; P.M.T.F.; SUN; DA. 1979; NO 4; PP. 39-41; BIBL. 9 REF.Article

GAUSSIAN BEAMS IN PERIODIC LENSLIKE MEDIARONCHI L; GARBARINO C.1982; OPT. ACTA; ISSN 0030-3909; GBR; DA. 1982; VOL. 29; NO 9; PP. 1171-1174; BIBL. 5 REF.Article

CENTRAGE DE L'EQUATION DE TRANSPORT POUR UN MILIEU PERIODIQUEBAKHVALOV NS.1981; VEST. MOSKOV. UNIV., 15; SUN; DA. 1981; NO 1; PP. 14-20; BIBL. 3 REF.Article

ASYMPTOTIC THEORY OF MODE COUPLING IN A SPACE. TIME PERIODIC MEDIUM. I. STABLE INTERACTIONS.SESHADRI SR.1977; PROC. I.E.E.E.; U.S.A.; DA. 1977; VOL. 65; NO 7; PP. 996-1004; BIBL. 17 REF.Article

  • Page / 21